| Catalog Number |
320617 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that 2 relion insulin syringes had shield and outer cover attachment issues.The following information was provided by the initial reporter : the consumer reported that the needle covers are difficult to remove after attaching the hub to the insulin pen.Date of event : unknown.Samples : available.
Additional Manufacturer Narrative
Date of event: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H.6.Investigation: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Tested 7pcs retained samples of cover pull force, all results passed.H3 other text : see h.10.
Event or Problem Description